Bulletin of the American Mathematical Society

The interpolatory background of the Euler-MacLaurin quadrature formula

I. J. Schoenberg and A. Sharma

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1034-1038.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533185

Mathematical Reviews number (MathSciNet)
MR0287239

Zentralblatt MATH identifier
0271.41010

Subjects
Primary: 41A15: Spline approximation 65B15: Euler-Maclaurin formula

Citation

Schoenberg, I. J.; Sharma, A. The interpolatory background of the Euler-MacLaurin quadrature formula. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1034--1038. https://projecteuclid.org/euclid.bams/1183533185


Export citation

References

  • 1. I. J. Schoenberg, A second look at approximate quadrature formulae and spline interpolation, Advances in Math. 4 (1970), 277-300.
  • 2. I. J. Schoenberg, Cardinal interpolation and spline functions. II. Interpolation of data of power growth, MRC Technical Su. Report #1104, Madison, Wis., 1970; also: J. Approximation Theory (to appear).
  • 3. I. J. Schoenberg, On exponential Euler splines, MRC Technical Sum. Report #1153, Madison, Wis., 1971; also: Proc. Conf. on Operator Theory and Approximation (Oberwolfach, August 1971) (to appear).
  • 4. I. J. Schoenberg, On equidistant cubic spline interpolation, Bull. Amer. Math. Soc. 77 (1971), 1039-1044.